Newton's Method for Nonlinear Inequalities.

James W. Daniel

Numerische Mathematik (1973)

  • Volume: 21, page 381-388
  • ISSN: 0029-599X; 0945-3245/e

How to cite


Daniel, James W.. "Newton's Method for Nonlinear Inequalities.." Numerische Mathematik 21 (1973): 381-388. <>.

author = {Daniel, James W.},
journal = {Numerische Mathematik},
pages = {381-388},
title = {Newton's Method for Nonlinear Inequalities.},
url = {},
volume = {21},
year = {1973},

AU - Daniel, James W.
TI - Newton's Method for Nonlinear Inequalities.
JO - Numerische Mathematik
PY - 1973
VL - 21
SP - 381
EP - 388
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.